# SDR CALA2025081907915

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 109,644 hours, 14,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONDITIONAL INSPECTION 05-05-58-800-801-C3 SMOKE/ODOR IN THE FLIGHT DECK/CABIN - MAINTENANCE PRACTICES NEEDS TO BE REFERENCE FOR ANY SMOKE OR ODOR OCCURRENCE. GENERAL ACCOMPLISHED INSPECTION ON THE MID GALLEY OVENS, NO DEFECT OR BURN FOUND. ACCOMPLSHED PER AMM-05-51-58. SDR COMPLETED.
